# SDR CALA2013092491388

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,404 hours, 10,269 cycles
- Engine: Pwa PW4056
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 FRONT BRAKE BODY GEAR BRAKE LINE LEAKING BEYOND LIMITS.  PLUGGED & CAPPED BRAKE LINE BOTH ENDS.  NEED BRAKE LINE 180-0265. SEE IPC 32-41-00-010 ITEM 20.  INOPERATIVE NR 4 BRAKE IAW METHOD 2.  THE BRAKE DEACTIVATED IS NR 6 ACCORDING TO BOEING DIAGRAM.  REPLACED BRAKE HOSE, NO LEAK FOUND.
